# SDR FDEA2018091072388

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK LBL 45 BSTA 1180-1200. REMOVED CORROSION ON SEAT TRACK AT BSTA 1180-1200 LBL45 AND MEASURED AND EVALUATED IAW SRM 53-00-52-1A ALLOWABLE DAMAGE 1 FIG 101 DETAIL VII REV 124 AND FOUND TO BE OUTSIDE OF LIMITS. ORIGINAL MATERIAL GAUGE= 0.070" DEPTH OF BLENDOUT= 0.025" MAX ALLOWABLE BLENDOUT=0.014". CARRIED OUT REPAIR TO SEAT TRACK IAW SRM 53-00-52-2R REPAIR 3.
